# SDR 0400806637

- Difficulty date: May 15, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 70,969 hours, 9,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ZONE-A FLOOR PATH EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECK GOOD.
